USP Electronic Research Repository

Parametric identification of nonlinear fractional Hammerstein models

Prasad, Vineet and Kothari, Kajal and Mehta, Utkal V. (2020) Parametric identification of nonlinear fractional Hammerstein models. Fractal and Fractional, 4 (1). pp. 1-12. ISSN 2504-3110

[img]
Preview
PDF - Published Version
Download (484Kb) | Preview

    Abstract

    In this paper, a system identification method for continuous fractional-order Hammerstein models is proposed. A block structured nonlinear system constituting a static nonlinear block followed by a fractional-order linear dynamic system is considered. The fractional differential operator is represented through the generalized operational matrix of block pulse functions to reduce computational complexity. A special test signal is developed to isolate the identification of the nonlinear static function from that of the fractional-order linear dynamic system. The merit of the proposed technique is indicated by concurrent identification of the fractional order with linear system coefficients, algebraic representation of the immeasurable nonlinear static function output, and permitting use of non-iterative procedures for identification of the nonlinearity. The efficacy of the proposed method is exhibited through simulation at various signal-to-noise ratios.

    Item Type: Journal Article
    Subjects: T Technology > TK Electrical engineering. Electronics Nuclear engineering > Robotics and Automation
    Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Engineering and Physics
    Depositing User: Utkal Mehta
    Date Deposited: 24 Apr 2020 12:47
    Last Modified: 24 Apr 2020 12:47
    URI: http://repository.usp.ac.fj/id/eprint/11929
    UNSPECIFIED

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...